# SDR CA151229021

- Difficulty date: December 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-400
- Aircraft time: 45,131 hours
- Engine: Cfmint CFM563C1
- System (JASC): 2450 · AC Power Distribution System
- Part: Detector
- Part number: 4362
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN THE COURSE OF CONDUCTING THE PRE-FLIGHT CHECK, IT WAS NOTED THAT THE A SYS EMDP WAS NOT ENGAGING.  DURING THE TROUBLESHOOTING PROCESS MAINTENANCE FOUND THE GROUND FAULT DETECTOR HAD TRIPPED AND WAS UNABLE TO BE RESET.  THE GROUND FAULT DETECTOR WAS SUBSEQUENTLY REPLACED AND TESTED IAW AMM 29-15-06 AND NO FURTHER FAULTS WERE NOTED.
